Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taken antibiotics for pneumonia. WBC levels high in blood test. Having pain in the body. Is it normal?

Hi I caught pneumonia unexpectedly and was given two types of antibiotics and home treatment, I finished my antibiotics last Thursday and on Monday I had a blood test , the results showed up that my white blood cells are level 3 so the doctor wants me to have a full blood count after 2 weeks, I feel tired and unmotivated with various aches and pains all over, I am usually fit and healthy but the last 3 months I havnt felt myself, my periods have been very light, I am a 31 year old mother of 2 please advise thanks x
Asked On : Mon, 13 Aug 2012
Answers:  2 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,

I will try my best to provide you with best possible professional recommendations to your questions.

As you had pneumonia, your white blood counts are elevated, they will return to normal once the infection has subsided.
Get blood workup done as Your doctor as advised, to see for any recurrence or any residual disease.

Your symptoms of myalgia and weakness are post-infectious and will subside, you can take some multi-vitamin supplements.

Answered: Mon, 13 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Pain in body and increased count indicates persisting infection.
You should go for blood culture & sensitivity test for getting exact details of present infection.
Although you have taken antibiotics, but complete cure is mandatory.
You should also consult with physician.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor